[Clinical observation of electrocardiographic changes in response to taxotere combined with adriamycin treatment for breast cancer].
Аннотация
OBJECTIVE
To study the effects of taxotere and adriamycin based chemotherapy on the electrocardiogram (ECG) of patients with locally advanced or metastatic breast cancer.
METHODS
Chemotherapy combining taxotere (75 mg/m(2)) and adriamycin (5 mg/m(2)) once every 3 weeks was performed in 250 patients with locally advanced or metastatic breast cancer. Electrocardiograph was recorded before and after each treatment course for a total of 10 courses.
RESULTS
After the completion of the 10 treatment courses, 8 (3.2%) patients had accelerated heart rate, 12 presented low voltage of QRS complex in the limb leads, and Q-T interval extension, ST segment depression, T-wave flattening, T-wave inversion occurred in 28, 18, 29, and 12 patients, respectively. The rest patients had no ECG changes.
CONCLUSIONS
Taxotere and adriamycin as antitumor chemotherapeutic drugs may cause toxicity in the heart, and result in pericardial effusion, myocardial injury, chronic myocardial ischemia or hypoxia that may lead to abnormal changes in QRS complex and ST-T segment in ECG.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.